MathSciNet Relay Station
MathSciNet bibliographic data
MR192559 (33 #784) 60.60
Neveu, Jacques Sur les états d'entrée et les états fictifs d'un processus de Markov. (French) Ann. Inst. H. Poincaré 17 1962 323–337 (1962).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement